Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Does Prilosec cause headaches?
avatar
Pathfinder15 posted:
Does Prilosec cause headaches?
Reply
 
avatar
carpetcrawler5 responded:
Read the package insert and see if it says it causes headaches. Most meds say they do, so it's hard to say whetehr that med gave you a headache or something else did. Try not taking it and instead take another med, such as Nexium. I take Nexium and it doesn't give me a headache.
 
avatar
DUKE MEDICINE
Timothy Collins, MD responded:
I would not be surprised if it did. Headache seems to be on the list of almost every medications.

In real life, I haven't seen this medication cause headaches in my clinic patients.


Helpful Tips

Supplements for headachesExpert
A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
Was this Helpful?
48 of 65 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center